# SDR DALA2015102006267

- Difficulty date: October 10, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LT ELEVATOR CONTROL TAB LOWER & UPPER SURFACE.  THE TAB WAS REMOVED IAW AMM 27-30.  LT ELEVATOR CONTROL TAB WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2730-4334, JOB 001-0208.
